# SDR CALA2025102110364

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N24990
- Make and model: Boeing 787-9
- Aircraft serial: 38276
- Aircraft time: 4,253 hours, 411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT AT SEAT 11F INOP FOUND WELS ISLE LIGHT CONNECTOR D11J BEHIND SEAT 11F DISCONNECTED.  CONNECTED WELS LIGHTS. OPS CHECKED GOOD
